# SDR YENA2022052600525

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 28,566 hours, 19,226 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Part number: 70244401903
- Part serial: 06024800
- Condition: Failed
- Location: Mau1-M13
- Part time: 40,371 hours, 26,320 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#6102, RIC-MCO (AIRCRAFT DECLARED AN EMERGENCY INTO MCO). ' AVNX MAU1 FAILURE DURING ARRIVAL INTO MCO QRH PROCEDURE ACCOMPLISHED AFTER AVNX MAU1 FAIL MESSAGE. MODERATE VIBRATIONS WERE FELT DIRECTLY BELOW THE FLIGHT DECK IN THE FWD EBAY VIBRATIONS WERE ACCOMPANIED BY MIL PITCH DEVIATIONS AND SMAL SURGES; TS PER E190 FIM 31-41-00-810-88S-A STEP F-6-1. REMOVED AND REPLACED MAU1 PWR SUPPLY 1 CARD PER E190 AMM 31-41-02. OPS CHECK OK, NO FAULTS AT THIS TIME.'
